Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Painful pimples inside the nose. Can I use Enzoflam?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
have 2 pimples inside my nose and it is paining. is enzoflam ok?
Posted Fri, 4 May 2012 in Ear, Nose and Throat Problems
Answered by Dr. Pragnesh Vachharajani 1 hour later

Thanks for posting your query.

What you might seems to be having is infection in hair root inside the nose. This is a very common condition in this part of body.

Enzoflam is an analgesic drug; this will definitely give you pain relief and help to reduce the swelling related to it. Please do not take this drug on empty stomach and without prescription.

Apart from this drug, you also need to take a course of antibiotics to cure it. Please do not ignore any minor infection in this area as it can spread very fast and can lead to complications.

It is advisable that you visit your doctor and get properly examined and treated for this.

In mean time do not press it, do not frequently touch it.

I hope this answers your query, I will be glad to reply any follow up query that you have.

In case you do not have any further query, please accept the answer.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor